# SDR HNAA2021041300150

- Difficulty date: April 7, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,563 hours, 41,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Frm 26 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 26 HAS ELONGATED HOLES AT FLOOR SILL ATTACH POINT BETWEEN STR 15R-16R REPAIRED FRAME 26 ELONGATED HOLES AT FLOOR SILL ATTACH POINT BETWEEN STR 15R-16R IAW PIEDMONT EO1-53-21-0085
